# SDR UHLA2011012700051

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 18,101 hours, 11,183 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER TAKEOFF LG WOW SYS FAIL MESSAGE AND LANDING GEAR RETRACT LEVER WOULD NOT MOVE.  GEAR STAYED DOWN AND GREEN.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR, JACKED A/C AND PERFORMED GEAR SWINGS IAW EMB 170 MM 32-33-00.
